# SDR ASAA2015021510639

- Difficulty date: February 15, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 27,082 hours, 8,403 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 707208601
- Part serial: 6505150200764
- Condition: Malfunctioned
- Location: Apu
- Part time: 2,668 hours, 790 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU CSSP REPORT MESSAGES ARE NOT TRANSMITTING PROPERLY.  ACFT GROUNDED. ACCOMPLISHED FIM 49-60 TASK 801. NO FAULTS FOUND, REPLACED APU ECU IAW AMM 49-61-12.
